# SDR IPXA2019072945054

- Difficulty date: July 29, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N362UP
- Make and model: Boeing 767346
- Aircraft serial: 33493
- Aircraft time: 49,526 hours, 14,851 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PDC UNARMED LIGHT DOESN'T TURN ON WHEN EMERGENCY LIGHT SWITCH IS IN OFF POSITION. CLEANED CONNCETOR D868 AND S1 SWITCH ON M43 EMERGENCY LTS CONTROL PANEL.
